# SDR HALA2010102700501

- Difficulty date: October 27, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 71,525 hours, 31,735 cycles
- Engine: Ge CF680
- System (JASC): 7601 · Engine Synchronizing
- Part: Syncronizer
- Condition: Out Of Adjust
- Location: Engines
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AT LOW TO MID RANGE POWER SETTING ENGINES ARE OUT OF SYNC BY ABOUT 1 PERCENT, AS OF 10/27/10, NR1 ENG HAS 61,562 TSO. NR 2 ENG HAS 14,934 TSO. ALL ENG "EPR" LIMITS NORMAL. OK FOR SERVICE.
